On the splitting number and Mazurkiewicz's theorem
Acta Universitatis Carolinae. Mathematica et Physica, Tome 42 (2001) no. 2, pp. 23-25
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2001_42_2_a4,
author = {Cicho\'n, Jacek and \.Zeberski, Szymon},
title = {On the splitting number and {Mazurkiewicz's} theorem},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {23--25},
year = {2001},
volume = {42},
number = {2},
mrnumber = {1900388},
zbl = {0999.03043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2001_42_2_a4/}
}
Cichoń, Jacek; Żeberski, Szymon. On the splitting number and Mazurkiewicz's theorem. Acta Universitatis Carolinae. Mathematica et Physica, Tome 42 (2001) no. 2, pp. 23-25. http://geodesic.mathdoc.fr/item/AUCMP_2001_42_2_a4/